# SDR AALA20160525005

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 58,581 hours, 7,536 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A VERY STRONG VIBRATION WAS FELT IN THE CABIN BETWEEN SEAT ROWS 9 AND 11. EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE FOUND RIGHT AIR CONDITIONING PACK INLET DOOR HINGES EXCESSIVELY WORN.  REMOVED AND REPLACED RIGHT RAM AIR INLET DOOR AND HINGES IAW AMM 21-52-20.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
